# SDR SWAA2023070674946

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 81,142 hours, 47,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT GALLEY ESCAPE SLIDE RIGHT DOOR INTERIOR;RIGHT DOOR EXTERIOR;EXIT LOCATOR SIGN AND AISLE LIGHTS ROW 16 AND 19 INOPERATIVE<[01] REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06
